MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-LG
Medical Device Problem Codes Retraction Problem (1536); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure, on the second attempt, the valve could not be able to be recaptured completely therefore micro-adjustment wheel was used by pulling into the descending aorta and able to be recaptured.On the third attempt, the valve was once again not able to be recaptured completely despite with the use of micro-adjustment wheel.It was also observed that there was an interference between the valve frame and the aortic valve leaflet.It was also reported that the ds was unable to be advanced the aortic valve, so both were replaced with a new 35mm, navitor vision valve and new large flexnav ds.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was in a stable condition.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25680878
Report Number2135147-2026-04564
Device Sequence Number4707191
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11197910
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11197910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale